| Model Number |
ESR8182400 |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
03/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
Event or Problem Description
According to the available information, tubing break.Additional information received also stated malfunctioning ipp (would not inflate).
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.The device was not received for evaluation.Without the benefit of analyzing the device quality cannot confirm any observations or comment on the condition of the product.If the device becomes available, or additional information is received, the complaint will be re-evaluated according to procedures.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.